# SDR XN0A1307

- Difficulty date: March 1, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- Aircraft time: 51,861 hours, 48,835 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Oil Pressur
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 OIL PRESSURE LIGHT ON AFTER START.  REMOVED AND REPLACED OIL PRESSURE SWITCH, NR 2 POSITION, OPS CHECKS GOOD ON GROUND IAW B727 MM CHAPTER 79-33-00.
